| Catalog Number |
PRB35-06-150-120 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure a protege ef stent was used to treat the superficial femoral proximal.Approximately 2 months post procedure patient suffered left lower extremity stenosis.Patient presented for a follow up visit, left foot pain.Patient underwent an angiogram, which showed left popliteal artery stents with high grade stenosis and left proximal anterior tibial artery high grade stenosis.Patient underwent left femoropopliteal atherectomy and angioplasty, left anterior tibial artery atherectomy and angioplasty.Follow up imaging demonstrated much improved flow.Patient recovered.
Additional Manufacturer Narrative
Update 19 feb 2025: the atherectomy and angioplasty was to treat the index target lesion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Update received on 24 jun 2025: the patient suffered left lower extremity arterial stenosis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.